Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homological stability for families of Coxeter groups

Richard Hepworth

Algebraic & Geometric Topology 16 (2016) 2779–2811
Bibliography
1 A Björner, F Brenti, Combinatorics of Coxeter groups, 231, Springer (2005) MR2133266
2 A Björner, M Wachs, On lexicographically shellable posets, Trans. Amer. Math. Soc. 277 (1983) 323 MR690055
3 N Bourbaki, Lie groups and Lie algebras, Chapters 4–6, , Springer (2002) MR1890629
4 G E Bredon, Introduction to compact transformation groups, 46, Academic Press (1972) MR0413144
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
6 D Calegari, Coxeter groups and random groups, preprint (2015) arXiv:1411.1506v2
7 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
8 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
9 F D Farmer, Cellular homology for posets, Math. Japon. 23 (1979) 607 MR529895
10 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, preprint (2014) arXiv:1403.2334v1
11 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
12 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
13 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
14 A Hatcher, K Vogtmann, Homology stability for outer automorphism groups of free groups, Algebr. Geom. Topol. 4 (2004) 1253 MR2113904
15 A Hatcher, N Wahl, Stabilization for mapping class groups of 3-manifolds, Duke Math. J. 155 (2010) 205 MR2736166
16 R B Howlett, On the Schur multipliers of Coxeter groups, J. London Math. Soc. 38 (1988) 263 MR966298
17 S i Ihara, T Yokonuma, On the second cohomology groups (Schur-multipliers) of finite reflection groups, J. Fac. Sci. Univ. Tokyo Sect. I 11 (1965) 155 MR0190232
18 T Januszkiewicz, J Świątkowski, Hyperbolic Coxeter groups of large dimension, Comment. Math. Helv. 78 (2003) 555 MR1998394
19 M C Kerz, The complex of words and Nakaoka stability, Homology Homotopy Appl. 7 (2005) 77 MR2155519
20 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Cecceherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
21 H Maazen, Homology stability for the general linear group, PhD thesis, Utrecht University (1979)
22 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988)
23 M Nakaoka, Decomposition theorem for homology groups of symmetric groups, Ann. of Math. 71 (1960) 16 MR0112134
24 D Quillen, Finite generation of the groups Ki of rings of algebraic integers, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 179 MR0349812
25 O Randal-Williams, Homological stability for unordered configuration spaces, Q. J. Math. 64 (2013) 303 MR3032101
26 L Solomon, A Mackey formula in the group ring of a Coxeter group, J. Algebra 41 (1976) 255 MR0444756
27 J A Swenson, The mod-2 cohomology of finite Coxeter groups, PhD thesis, University of Minnesota (2006) MR2709085
28 N Wahl, Homological stability for automorphism groups, preprint (2014) arXiv:1409.3541v1